Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

On birth control. Having stomach upset, fatigue, sore breast. Pregnant?

I am a 24 year old female with a 6 year old child. I have been on the same birth control for six years and I have been experiencing brown spotting for 25 days now some times it dark brown, light brown almost tan and sometimes red. I don t take my pill everyday at the same time and never have. I have been experiencing increased fatige, upset stomach no vomiting , and sore breast to the touch. Would this be a sign of early pregnany?
Asked On : Sat, 4 Aug 2012
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

Thanks for trusting Healthcaremagic and posting your query.

Spotting for 25 days, is not a sign of normal pregnancy.

There are many causes of bleeding per vaginum.

As examination and certain investigations are required for diagnosis, you should consult a Gynecologist in person.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Sat, 4 Aug 2012
I find this answer helpful
General & Family Physician Dr. Bimal Desai's  Response
Thanks for query,
Your spotting may be due to hormonal imbalance.
As you are on birth control but you have not mention which type of it is.?
You should take pregnancy test that is the only option because by only symptoms it is difficult to said your pregnant status.

Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor